# SDR SIMA200717103

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 14,648 hours, 13,183 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A16113
- Condition: Failed
- Location: Zone 700
- Part time: 14,648 hours, 13,138 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR/GROUND FAIL MESSAGE FOLLOWED BY E 1/2 REV DISAGREE MESSAGE, DIVERTED TO JFK.  REMOVED AND REPLACED NOSE LANDING GEAR WEIGHT ON WHEEL PROXIMITY SWITCH IAW EMB AMM 32-36-02 AND OPERATIONAL CHECK PERFORMED IAW AMM 32-60-00 WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
